Global existence and decay of solutions for a higher-order Kirchhoff-type systems with logarithmic nonlinearities
MetadataShow full item record
CitationIrkıl, N. ve Pişkin, E. (2022). Global existence and decay of solutions for a higher-order Kirchhoff-type systems with logarithmic nonlinearities. Quaestiones Mathematicae, 45(4), 523-546.
In this paper, we aim to understand the characteristics of dynamical behaviour for a higher order Kirchhoff type systems with logarithmic nonlinearities. Based on the potential well method, the main ingredient of this study is to construct several conditions for initial data leading to the solution global existence in case of E (0) < d. On the other hand, we proved that if the solution lies in a smaller set compared with the stable set, we can estimate the decay rate of energy.